# SDR L48S2016FA0000447

- Difficulty date: July 18, 2016
- Submitted: September 20, 2016
- Operation: General aviation
- Aircraft: N705LU
- Make and model: Cessna 172S
- Aircraft serial: 172S11426
- Aircraft time: 1,269 hours
- Engine: Lyc IO360L2A
- Engine time: 1,269 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05K21104
- Condition: Worn
- Location: Engine
- Part time: 1,269 hours
- Component: Engine, Lyc, IO360L2A
- Component part number: IO360L2A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL, 100 HR INSPECTION, MAINTENANCE PERFORMED A DIFFERENTIAL PRESSURE LEAK CHECK OF ENGINE, CYLINDER NR 4 FAILED, 0/80 PSI, LEAKING BY EXHAUST VALVE.  VISUAL INSPECTION CONFIRMED STUCK EXHAUST VALVE.
